No Cover Image

Journal article 660 views

Reconstructing projective schemes from Serre subcategories

Grigory Garkusha Orcid Logo, Mike Prest

Journal of Algebra, Volume: 319, Issue: 3, Pages: 1132 - 1153

Swansea University Author: Grigory Garkusha Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Algebra
ISSN: 0021-8693
Published: Elsevier 2008
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 3
Start Page: 1132
End Page: 1153